# SDR ASAA0956625

- Difficulty date: September 13, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 12,360 hours, 3,533 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 08031001 FOUND NR 4 BRG MSG IN AVM: E1 LEVEL 2 NR 1 ENGINE.  C/W TASK CARD 78472040 FOUND NO MATERIAL IN SCREENS.  PER INSTRUCTION ACCOMPLISHED AVM FAULT HISTORY ERASE REF TASK 77 31 00 970 803 F00.  CURRENT BITE AND FAULT HISTORY SHOWS NO FAULT.
